# SDR SWAA2025121531744

- Difficulty date: November 5, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING ASSIST HANDLE NUT AT FWD GALLEY AREA (2 EA).  REPLACED ENTRY DOORWAY LINNING ASSIST HANDLE NUT AT FWD GALLEY AREA IAW MT 725-025-00-01Y FOR INSTALLATION REFER TO TTG8Q002EN3T STEP 12.
